# SDR SWAA2013070818002

- Difficulty date: June 28, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N651SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27721
- Aircraft time: 51,367 hours, 40,821 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 65C37251
- Condition: Cracked
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 3 FLAP TRACK FAIRING BRACKET CRACKED ON WBL 187 UPPER POSITION.  R&R BRACKET IAW SRM & DRAWING.
